Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have acne on face. Took mincycline tablet. Skin getting darker and oily. Looking for the safe treatment

Hello, Before 6-8 months, i had a major acne problem on face. I took treatment with mincycline tablet(Minoz 50) for a month. And using continuously Dermadew acne soap till date. Now acne almost gone. But my skin goes darken day by day. Dr suggested me to apply dermadew caloe lotion on face for 2 times. But that making my face more darken and oily. Please suggest me rite treatment or vitamin that make my face somewhat fair.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Minocycline has a tendency to increase sensitivity to sun and may at times cause pigmentation over face.
To treat the same
use of sunscreen daily having both UVB and UVA protection is necessary.
Take vitamin C supplements
use kojic acid or glycolic acid based face wash
apply a steroid free pigmentation reducing cream containing hydroquinone and tretinoin once in a day in night.

you may also use ask a specialist feature of this website for a personalised treatment plan as a proper treatment can only be crafted once your skin concern has been examined which can be done by uploading an image of concerned area.

take care

Dr Kalpana Pathak
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor